# SDR SWAA113207

- Difficulty date: April 12, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 79,330 hours, 72,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545772
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED OTS CHECK, FOUND FSLG SKIN CRACK AT STA 887, ABOVE STR 17L.  REPAIRED SKIN PER SRM.
